Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 57, NWS Miami, FL

May 29, 2022Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 29, 2022, 3:03 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2022, 3:03 PM EDT (19:03 UTC)
Expired
May 29, 2022, 3:30 PM EDT
In force
27 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 31 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1713 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:48 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 29, 1:48 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Miami FL
148 PM EDT Sun May 29 2022

.AVIATION(18Z TAFS)...

SHRA/TSRA will develop and spread towards all terminals through
22z-00z, and have included TEMPO TSRA along with MVFR conditions
at all sites. TSRA will likely diminish over the interior and Gulf
coast after 00z, but could linger over east coast sites as
additional precipitation could move onshore from the Atlantic.
Therefore MVFR or even lower conditions could continue to
periodically affect east coast sites through the majority of the
forecast period. SE wind 10-12 knots, gusty in and near TSRA.

&&

.PREV DISCUSSION... (Issued 959 AM EDT Sun May 29 2022)

UPDATE...

A mid/upper level trough over the eastern Gulf of Mexico
continues to be the primary large-scale weather feature across the
region this morning. GOES total precipitable water data shows the
southern edge of a tight moisture gradient across SW Florida,
ranging from 1.3 inches over Glades, Hendry, and Collier counties
to around 1.7 inches over the southern tip of the peninsula with
even higher values well to our south over the Straits of Florida.
Latest trends indicate the higher moisture gradually moving north,
and with the prevailing southerly winds today expect moisture
levels to continue increasing over South Florida. The morning
sounding from Miami indicated a decent amount of instability with
mid-level lapse rates of 7.2 C/km and forecast surface CAPE close
to 3000 j/kg when adjusting for max temps around 90F. To add to
this, South Florida is expected to be in the left exit region of
a 70-75 knot upper level jet over the Gulf of Mexico this
afternoon and evening.

The end result of these factors is the expectation of numerous
showers and thunderstorms developing over the peninsula by around
or shortly after midday, continuing through a good part of the
afternoon and into the early evening. Mean steering winds are
from the S-SW 5-10 knots, which should allow for plenty of
interaction between the Atlantic and Gulf seabreezes and
convective outflows. The mean flow is light enough for outflows to
spread towards both coasts, with a rather even distribution of
precipitation and storms across the southern peninsula. Gusty
winds of 40 mph or greater are certainly possible with some of the
stronger storms, along with small hail given the thermodynamic
profile. In addition, the rather slow storm motion should result
in areas of prolonged heavy rainfall leading to localized
flooding. These threats will be indicated in the Hazardous Weather
Outlook which will be updated shortly.

PREV DISCUSSION... (Issued 734 AM EDT Sun May 29 2022)

AVIATION(12Z TAFS)...

SHRA/TSRA will gradually increase in coverage over the South
Florida peninsula after 16z, with activity expected near the
east coast terminals and spreading inland. VCTS and eventually
PROB30 for TSRA at all east coast sites 18z-02z, with earlier
convection near KAPF in the 12z-17z time frame. Expect occasional
MVFR or IFR conditions associated with the SHRA/TSRA, but with
prevailing IFR. Light S/SW wind, becoming SE 10-12 knots at east
coast sites after 16z.

PREV DISCUSSION... (Issued 220 AM EDT Sun May 29 2022)

SHORT TERM (Now through Monday)...

Taking a look around the area, an old frontal boundary resides to
our north along with a weak mid level disturbance over
the northeast Gulf of Mexico. At this juncture outside of perhaps
some low level moisture pooling in the lowest levels (which could
be easily eroded with some mixing across the interior) not much
influence on our local weather today. The weak low level southerly
flow will again allow for both the Gulf and Atlantic sea breeze to
advance inland during the daytime. Convection looks to develop
this afternoon and early evening over the interior where this two
mesoscale features meet. SVR parameters are not very impressive
outside of perhaps slightly elevated DCAPE values, which may help
with some gusty wind potential in the more robust updrafts.
However, the main feature is the mean flow remaining very weak.
Convection will likely propagate along outflows and with that we
cannot rule out some minor localized hydro concerns, especially
if convection develops or drifts eastward into the Atlantic metro
with a north to south orientation.

The diurnally driven convection should begin to weaken/dissipate
with time tonight with the main focus for convection shifting to
the S FL adjacent waters. Going into Memorial Day, surface high
pressure looks to slide westward across the SE States from the
W Atlantic. This will allow the surface flow to become more
easterly. At the surface a weak trough tries to take shape east
of our region, which may provide a focus for more scattered to
numerous development of convection outside the usual sea breeze
activity, which also be possible. At the same time, the
aforementioned weak mid level disturbance elongates over the
state adding a bit of modest upper support. However, severe
parameters appear lackluster, but the mean flow remains weak
and PWATS remain around or just shy of 2.0” leading additional
localized heavy rain potential to round out the short term period.

LONG TERM (Monday Night through Saturday)...

Starting the long term the flow on the north side of the surface
trough may keep a steady fetch of tropical moisture flowing into
the region, which will help maintain potential for diurnally
driven convection. The GFS is showing a sharpening of this feature
as it gradually begins to pull north and east away from S FL with
time. This would have some slight impact on the marine winds, but
the GFS is also a bit of a bullish outlier. As time progresses, a
somewhat drier airmass may develop over our region, which may
limit POPs to more climo levels going into late week. Aloft, the
GFS has an upper ridge spreading over the region. Albeit weak, it
may produce enough subsidence to again help somewhat limit
convective potential. However, ECM is a bit more bullish with the
QPF signal. For now, we will continue to a more center of the road
forecast with a lean toward slightly higher POPs, but something
to monitor in subsequent packages.

Eyes then focus to our southwest where a very sloppy pattern
looks to evolve. A broad area of lower pressures courtesy of the
Central American Gyre (CAG) looks to take shape. Globals have been
hinting at “something” attempting to develop either in the western
Caribbean or Bay of Campeche. Overall temporal and spatial spread
of the globals will continue to keep confidence very low going into
late week and into the end of the forecast period. The issue(s) stems
from the overall broad low pressure field, convection, and what
finally happens with the remains of Tropical Storm Agatha in the
EPAC. This appears to be somewhat typical for early tropical
season. A broad low pressure field and convection could cause
multiple mesoscale circulations to compete, which globals will
struggle to resolve, especially in this range. Ensembles have been
very scattered as one would expect in this scenario, but a large
number do signal modest development somewhere within the pressure
field. The main bullet point to take away at this juncture is that
the overall forecast confidence in the long term is below average
(even for that range) and this complex pattern will continue to be
monitored through the upcoming week. Regardless, the enhancement
of tropical moisture does paint at least a fairly wet picture for
much of the area.

AVIATION(06Z TAFS)...

VFR conditions and no rain are forecast through the remainder of
the night. Winds are forecast to shift to the SSE tomorrow. Late
tomorrow afternoon, showers and storms will develop along the
seabreeze (primarily west of the metros). Resultant outflow could
cause new storm development over the east coast terminals through
the early evening. The bulk of the seabreeze storms will generally
move west and reach APF by the early evening, lingering into the
late evening.

MARINE...

Mostly favorable marine conditions expected through the forecast
period. Southerly winds will eventually transition to a more SE or
ESE direction with time. The only highlight would be diurnally
driven convection, which locally may produce higher winds and seas
along with cloud-to-water lightning and brief heavy rainfall.

BEACHES...

A moderate risk of rip currents is expected, especially along the
Palm Beach County Beach today. Go into Memorial Day a moderate to
high risk of rip currents will evolve for the Atlantic Coast, with
the highest risk residing along the Palm Beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  88  75  87 /  40  70  50  80
West Kendall     73  88  72  87 /  40  80  50  80
Opa-Locka        74  88  74  87 /  40  80  40  80
Homestead        73  86  73  86 /  50  70  50  70
Fort Lauderdale  76  86  74  86 /  50  80  50  70
N Ft Lauderdale  76  85  74  85 /  50  80  40  70
Pembroke Pines   74  87  73  87 /  50  80  40  80
West Palm Beach  73  85  73  85 /  50  70  40  70
Boca Raton       74  88  74  86 /  50  80  40  70
Naples           73  90  73  90 /  40  70  40  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...Molleda

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, May 29, 10:20 AM EDT, 4 hours 43 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
1020 AM EDT Sun May 29 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
300200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1020 AM EDT Sun May 29 2022

...Moderate Risk of Rip Currents Along the Palm Beaches...
...Scattered to Numerous Thunderstorms This Afternoon...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a moderate risk of rip currents at the beaches
of Palm Beach County, with a slight risk along the Broward and
Miami-Dade County beaches.

Thunderstorms: Scattered to numerous showers and thunderstorms are
expected this afternoon and evening over most of the South Florida
peninsula.

Waterspouts: Isolated waterspouts are possible over the local waters
through tonight.

Wind: A few strong thunderstorms this afternoon and evening
could produce wind gusts in excess of 40 mph.

Hail: The stronger thunderstorms this afternoon and evening have the
potential of producing hail up to the size of nickels.

Flooding: Prolonged periods of heavy rainfall associated with the
showers and thunderstorms this afternoon and evening could lead to
localized flooding.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Scattered showers and thunderstorms will be possible through
the upcoming week. The primary threats will be brief heavy
rainfall, lightning, and gusty winds in the strongest activity.

An elevated risk of rip currents will be possible through the
week along the Atlantic Coast.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Molleda

In the hours before

Local storm report, May 29, 2:26 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             2 N COCONUT CREEK       26.31N 80.19W
05/29/2022  E0.25 INCH       BROWARD            FL   NWS EMPLOYEE

            AN OFF DUTY NWS EMPLOYEE REPORTED PEA SIZE
            HAIL AT THE INTERSECTION OF SAWGRASS
            EXPRESSWAY AND LYONS ROAD.

&&

BNB
Special weather statement, May 29, 2:32 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
232 PM EDT Sun May 29 2022

FLZ073-291900-
Inland Miami-Dade County FL-
232 PM EDT Sun May 29 2022

...Strong thunderstorms will impact portions of northern Miami-Dade
County through 300 PM EDT...

At 231 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Fortymile Bend
to near Shark Valley Obs Tower to 6 miles northwest of Miccosukee
Resort. Movement was northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fortymile Bend and Miccosukee Resort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2593 8085 2594 8041 2577 8043 2566 8086
TIME...MOT...LOC 1831Z 232DEG 8KT 2573 8083 2572 8071 2584 8057

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, May 29, 2:36 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EDT Sun May 29 2022

FLZ071-072-172-291900-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
236 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of northern Broward
County through 300 PM EDT...

At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Margate, moving southwest at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Plantation, Sunrise,
Deerfield Beach, Tamarac, Margate, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Wilton Manors, Lazy Lake,
Broadview-Pompano Park, Village Park, Franklin Park, Twin Lakes and
Golden Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2630 8025 2627 8011 2612 8015 2617 8032
TIME...MOT...LOC 1836Z 035DEG 7KT 2623 8021

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, May 29, 2:41 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Miami FL
241 PM EDT Sun May 29 2022

FLZ072>074-173-291915-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
241 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 315 PM EDT...

At 240 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Miami Gardens. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami Gardens,
Weston, North Miami, North Miami Beach, Miami Lakes, Cooper City,
Opa-Locka, West Park, Miami Shores, El Portal, Westview, Royal Palm
Ranches, Palm Springs North, Sunshine Acres and Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2605 8018 2585 8020 2592 8041 2610 8038
TIME...MOT...LOC 1840Z 100DEG 4KT 2596 8027

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, May 29, 2:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
256 PM EDT Sun May 29 2022

FLZ070-073-075-291930-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
256 PM EDT Sun May 29 2022

...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and northern Miami-Dade Counties through 330
PM EDT...

At 256 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Loop Road Ee
Center to near Fortymile Bend to 10 miles northeast of Shark Valley
Obs Tower. These storms were nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shark Valley Obs Tower, Loop Road Ee Center, Dade-Collier Training
Airport, Fortymile Bend, Big Cypress National Preserve and Everglades
National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2592 8100 2590 8061 2564 8061 2562 8104
      2583 8103
TIME...MOT...LOC 1856Z 130DEG 4KT 2577 8090 2578 8077 2578 8068

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, May 29, 2:59 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Miami FL
259 PM EDT Sun May 29 2022

FLZ071>074-173-291930-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
259 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of north central
Miami-Dade and south central Broward Counties through 330 PM EDT...

At 259 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Palm Springs North, or near Miramar,
moving west at 5 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Miami Gardens, North Miami, Doral,
Miami Lakes, Hialeah Gardens, Opa-Locka, Medley, Palm Springs North,
Country Club, Pennsuco, Intersection Krome And U.S. 27, Westview,
Golden Glades and Saint Thomas University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2591 8020 2578 8040 2597 8050 2601 8034
TIME...MOT...LOC 1859Z 071DEG 5KT 2593 8033

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:58 PM EDTSpecial Weather StatementMFLBroward32 min
May 29, 2:11 PM EDTSpecial Weather StatementMFLCollier34 min
May 29, 2:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
May 29, 2:36 PM EDTSpecial Weather StatementMFLBroward24 min
May 29, 2:41 PM EDTSpecial Weather StatementMFLBroward34 min
May 29, 2:56 PM EDTSpecial Weather StatementMFLMonroe34 min
May 29, 2:59 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 29, 3:04 PM EDTSpecial Marine WarningMFL26 min
May 29, 3:05 PM EDTSpecial Weather StatementMFLMartin25 min
May 29, 3:06 PM EDTSpecial Weather StatementMFLBroward24 min
May 29, 3:15 PM EDTSpecial Weather StatementMFLBroward30 min
May 29, 3:16 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade119 min
May 29, 3:23 PM EDTSpecial Weather StatementMFLPalm Beach37 min
May 29, 3:29 PM EDTSpecial Weather StatementMFLMonroe31 min
May 29, 3:31 PM EDTSpecial Weather StatementMFLPalm Beach29 min
May 29, 3:33 PM EDTSpecial Marine WarningMFL27 min
May 29, 3:38 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
May 29, 3:46 PM EDTSevere Thunderstorm WarningMFLPalm Beach29 min
May 29, 3:49 PM EDTAreal Flood AdvisoryMFLMiami-Dade116 min
May 29, 3:57 PM EDTSpecial Marine WarningMFL33 min
May 29, 4:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
May 29, 4:14 PM EDTSpecial Weather StatementMFLPalm Beach31 min
May 29, 4:17 PM EDTSpecial Weather StatementMFLHendry28 min
May 29, 4:28 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
May 29, 4:29 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 29, 4:31 PM EDTSpecial Marine WarningMFL29 min
May 29, 4:39 PM EDTSpecial Weather StatementMFLBroward36 min
May 29, 4:45 PM EDTSpecial Weather StatementMFLPalm Beach30 min
May 29, 4:46 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade119 min
May 29, 4:46 PM EDTSpecial Weather StatementMFLHendry29 min
May 29, 4:48 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry27 min
May 29, 4:51 PM EDTSevere Thunderstorm WarningMFLPalm Beach24 min
May 29, 4:55 PM EDTSpecial Weather StatementMFLBroward35 min
May 29, 5:05 PM EDTSpecial Weather StatementMFLGlades25 min
May 29, 5:06 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach114 min
May 29, 5:08 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade112 min
May 29, 5:16 PM EDTFlash Flood WarningMFLBroward, Miami-Dade3 hr
May 29, 5:16 PM EDTSpecial Weather StatementMFLHendry29 min
May 29, 5:17 PM EDTSpecial Marine WarningMFL28 min
May 29, 5:22 PM EDTSpecial Weather StatementMFLCollier23 min
May 29, 5:28 PM EDTSpecial Marine WarningMFL32 min
May 29, 5:38 PM EDTSpecial Marine WarningMFL37 min
May 29, 5:45 PM EDTSpecial Weather StatementMFLBroward30 min
May 29, 5:49 PM EDTSpecial Weather StatementMFLCollier26 min
May 29, 6:02 PM EDTAreal Flood AdvisoryMFLGlades, Hendry3 hr
May 29, 6:16 PM EDTSpecial Marine WarningMFL44 min
May 29, 6:17 PM EDTSpecial Weather StatementMFLCollier28 min
May 29, 6:35 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
May 29, 6:57 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
May 29, 7:02 PM EDTAreal Flood AdvisoryMFLCollier118 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.